# SDR REXA2018080300667

- Difficulty date: July 31, 2018
- Submitted: August 3, 2018
- Operation: Air carrier
- Aircraft: N902XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15131
- Aircraft time: 26,447 hours, 17,533 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPT O2 MASK OTS. SWAPPED OBSERVERS O2 MASK WITH CAPTAIN'S O2 MASK IAW MEL 35-11-12. OPS CHECK GOOD IAW AMM 35-10-00 AND 25-51-00. REPLACED OBSERVER O2 MASK PER AMM 35-11-12. OPS AND LEAK CHECK GOOD.
